# SDR MASA2020030300091

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 12,769 hours, 7,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT NOT FLASHING
REPLACED BATTERY
